# SDR SIMA20250124001

- Difficulty date: January 24, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH FLOOR SUPPORT AT FR 16 HAS CORROSION AROUND NUTPLATE HOLE. (LEVEL 2 CORROSION) RAR FWD GALLEY LH FLOOR SUPPORT AT FR 16 IAW ERJ 170 SRM 51-40-08
